# SDR QXEA200600522

- Difficulty date: February 9, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Scratched
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 CREW ESCAPE HATCH OUTER SKIN HAS SCRATCH FORWARD RIGHT HAND SIDE.  REPAIRED IAW CRJ700/900 SRM 53-00-01-101-001-A01 AND SRM 51-25-01-001-001-A01.
